# SDR SWAA118233

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 76,202 hours, 67,839 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544561
- Part serial: 10765
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND RT WING NR 7 FLIGHT SPOILER LEAKED.  REMOVED AND REPLACED ACTUATOR PER MM.
